# SDR CALA2025082608133

- Difficulty date: August 22, 2025
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N37324
- Make and model: Boeing 737-8
- Aircraft serial: 67604
- Aircraft time: 6,322 hours, 2,125 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Stuck
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR DOOR 1R STUCK FOUND GIRT BAR NOT SEATED PROPERLY. RESEATED GRIT BAR. OPS NORMAL
